Disjoint Path in symmetric Graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Applied Mathematics Year : 2009
No file

Dates and versions

hal-00795283 , version 1 (27-02-2013)

Identifiers

  • HAL Id : hal-00795283 , version 1

Cite

Aubin Jarry, Stéphane Pérennes. Disjoint Path in symmetric Graphs. Discrete Applied Mathematics, 2009, 157 (1), pp.90-97. ⟨hal-00795283⟩
114 View
0 Download

Share

Gmail Facebook X LinkedIn More